# SDR USAA2009010290005

- Difficulty date: December 29, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151M
- Part serial: 1216AL
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C70827010/001 DELAMINATION ON RUDDER 3 INCHES ABOVE NR 4 HINGE ON RT SIDE.  REPAIRED RUDDER ABOVE NR 4 HINGE ON RT SIDE IAW US AIRWAYS EA NR 100793.
